# SDR 2018F00030

- Difficulty date: January 29, 2018
- Submitted: March 7, 2018
- Operation: General aviation
- Aircraft: N795HG
- Make and model: Cessna 750
- Aircraft serial: 7500308
- Engine: Rroyce AE3007C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  DURING FLIGHT A FAILURE OF THE NR 1 HYDRAULIC SYS OCCURRED.  THE  PRESSURE WAS LOST AND THE QTY INDICATION DROPPED TO ZERO.  AFTER COMPLETING  THE CHECKLIST,  ACFT LANDED.  EMERGENCY GEAR EXTENSION USED, AND EMERGENCY BRAKING,    FOUND AN O-RING INSTALLED ON A PLUG FOR THE LT HYD MANIFOLD BLOCK HAD FAILED.  THE PLUG WAS CHANGED AND TORQUED.
